Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2012, Article ID 517689, 18 pages
http://dx.doi.org/10.1155/2012/517689
Research Article

Properties of Toeplitz Operators on Some Holomorphic Banach Function Spaces

1Department of Mathematics, Faculty of Science, Sohag University, Sohag 82524, Egypt
2Department of Mathematics, Faculty of Science, Taif University, P.O. Box 888, El-Hawiyah, El-Taif 5700, Saudi Arabia
3Department of Mathematics, Faculty of Science, Assiut Branch, Al-Azhar University, Assiut 32861, Egypt
4Department of Mathematics, Faculty of Science, Jazan University, P.O. Box 114, Jazan 45142, Saudi Arabia

Received 5 March 2012; Accepted 18 April 2012

Academic Editor: Dashan Fan

Copyright © 2012 Ahmed El-Sayed Ahmed and Mahmoud Ali Bakhit. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ahmed El-Sayed Ahmed and Mahmoud Ali Bakhit, “Properties of Toeplitz Operators on Some Holomorphic Banach Function Spaces,” Journal of Function Spaces and Applications, vol. 2012, Article ID 517689, 18 pages, 2012. https://doi.org/10.1155/2012/517689.